Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zhurnal SVMO:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zhurnal SVMO, 2011, Volume 13, Number 4, Pages 7–13 (Mi svmo269)  

On a topological classification of diffeomorphisms on 3-manifolds with two-dimensional nonwandering set

V. Z. Grines, Yu. A. Levchenko

Nizhnii Novgorod State Agricultural Academy

Abstract: A class of structurally stable diffeomorphisms on 3-manifolds is concidered under conditions that nonwandering set of any diffeomorphisms consists of surface two dimensional attractors and repellers. Under additional suggesting concerning of behavior of intersection two dimensional manifolds of points of basic sets are founded necessary and sufficient conditions of topological conjugacy of diffeomorphisms from concidered class.

Keywords: structural stability, basic sets, topological classification

References: PDF file   HTML file
UDC: 517.9
Received: 24.12.2011

Linking options:
  • http://mi.mathnet.ru/eng/svmo269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
    Number of views:
    This page:38
    References:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021